Volume 35, Issue 4
A Note on Existence of a Bound State for a Non-Autonomous Nonlinear Scalar Field Equation

Liliane A. Maia and Elson L. Moura

10.4208/ata.OA-0014

Anal. Theory Appl., 35 (2019), pp. 355-376.

Preview Full PDF BiBTex 51 148
  • Abstract

The aim of this paper is to present a positive solution of a  semilinear elliptic equation in $\mathbb{R}^{N}$ with non-autonomous non-linearities which are not necessarily pure-powers, nor homogeneous, and which are superlinear or asymptotically linear at infinity. The proof is variational combined with topological arguments.

  • History

Published online: 2020-01

  • AMS Subject Headings

35Q55, 35B09, 35J20

  • Cited by